Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 16, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 28, 2011, 6:44 AM EDT for Clinch County, Echols County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2011, 6:44 AM EDT (10:44 UTC)
- Expired
- Mar 28, 2011, 7:30 AM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clinch County, GA, Echols County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 10.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1858 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
313
WUUS52 KJAX 281044
SVRJAX
GAC065-101-281130-
/O.NEW.KJAX.SV.W.0016.110328T1044Z-110328T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
644 AM EDT MON MAR 28 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLINCH COUNTY IN SOUTHEAST GEORGIA
NORTHERN ECHOLS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 730 AM EDT
* AT 644 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MAYDAY...OR 8 MILES NORTH OF STATENVILLE...AND MOVING
EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NEEDMORE BY 715 AM EDT...
FARGO BY 730 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3086 8301 3087 8298 3091 8298 3095 8251
3063 8245 3072 8306 3085 8307
TIME...MOT...LOC 1044Z 266DEG 25KT 3081 8294
$$
CARROLL2 follow-up statements
418
WWUS52 KJAX 281101
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
701 AM EDT MON MAR 28 2011
GAC065-101-281130-
/O.CON.KJAX.SV.W.0016.000000T0000Z-110328T1130Z/
CLINCH GA-ECHOLS GA-
701 AM EDT MON MAR 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EDT
FOR NORTHERN ECHOLS AND SOUTHERN CLINCH COUNTIES...
AT 701 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8
MILES EAST OF MAYDAY...OR 12 MILES NORTHEAST OF STATENVILLE...MOVING
EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEEDMORE BY 715 AM EDT...
FARGO BY 725 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3084 8299 3087 8297 3092 8293 3093 8251
3063 8245 3072 8301 3082 8301
TIME...MOT...LOC 1101Z 266DEG 25KT 3082 8280
$$
CARROLL916
WWUS52 KJAX 281123
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
723 AM EDT MON MAR 28 2011
GAC065-101-281130-
/O.CON.KJAX.SV.W.0016.000000T0000Z-110328T1130Z/
CLINCH GA-ECHOLS GA-
723 AM EDT MON MAR 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EDT
FOR EASTERN ECHOLS AND SOUTHEASTERN CLINCH COUNTIES...
AT 722 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 5 MILES NORTH OF NEEDMORE...OR 8 MILES
NORTHWEST OF FARGO...MOVING EAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3075 8281 3078 8280 3086 8278 3091 8273
3093 8251 3063 8245 3069 8284
TIME...MOT...LOC 1122Z 266DEG 25KT 3083 8263
$$
CARROLLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 4:30 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Mar 28, 4:30 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 430 AM EDT MON MAR 28 2011 .SYNOPSIS...WATER VAPOR IMAGERY WAS SHOWING A NEAR ZONAL AND PROGRESSIVE PATTERN ACROSS MUCH OF THE U.S. MSAS ANALYSIS INDICATED A COLD FRONT ACROSS SE GA WHICH WAS SLOWLY MOVING SOUTH. THERE WERE CONSIDERABLE LOW CLOUDS ALONG AND NORTH OF THE BOUNDARY DUE TO WEAK UPGLIDE. THESE LOW CLOUDS WILL SPREAD INTO NE FL THIS AM AS THE FRONT CONTINUES TO MOVE SOUTH. IR IMAGERY WAS SHOWING AN MCS IN THE EASTERN GULF PRODUCING MASSIVE AREA OF SHOWERS/STORMS WHICH WERE MOVING EAST. A POSSIBLE OUTFLOW FROM THE MCS WAS PRODUCING STRONG TO SEVERE STORMS ACROSS THE NE GULF SPREADING INTO N AND NE FL WHERE THERE IS A SEVERE THUNDERSTORM WATCH. UPPER IMPULSES WERE PRODUCING SCATTERED STORMS ACROSS SOUTH CENTRAL AND UPPER SE GA WHICH WILL CONTINUE TO MOVE EAST THE REST OF THE EARLY MORNING. MEANWHILE...WILDFIRES CONTINUE ACROSS SE GA...MOST NOTABLY THE ARABIA BAY IN NORTHERN CLINCH AND SESSOMS IN SOUTHERN BACON. && .SHORT TERM (MON-WED)... MONDAY...MCS MOVES EAST ACROSS CNTL FL THIS AM. FRONT STALLS OUT OVER NE FL WITH THE FIRST IN THE SERIES OF DISTURBANCES MOVING IN FROM THE GULF OVER THE AREA. GOOD MODEL AGREEMENT WITH SHORT WAVE ENERGY INTERACTING WITH THE BOUNDARY TO PRODUCE A GOOD CHANCE OF SHOWERS AND STORMS. HIGHEST POPS NEAR AND SOUTH OF THE FRONT. HAVE A SHARP N TO S POP DISTRIBUTION WITH HIGHEST POPS (CATEGORICAL) TO THE SOUTH. MUCH COOLER TEMPS TO THE NORTH BEHIND FRONT. TEMPS RANGING FROM MID 60S IN THE NORTH TO MID/UPPER 70S NE FL. TUESDAY...DISTURBANCE EXITS THE AREA AND FRONT STALLS JUST TO THE SOUTH. WILL SEE A NE FLOW AS HIGH PRESSURE BUILDS ACROSS THE CAROLINAS. WILL KEEP LOW END CHANCE POPS GOING ACROSS THE EXTREME SOUTH NEAR THE STALLED FRONT AND SLIGHT CHANCE ELSEWHERE. NE FLOW WILL KEEP COASTAL AREAS MUCH COOLER (AROUND 70). WEDNESDAY...NEXT IN THE SERIES OF SHORT WAVES WITH ASSOCIATED COLD FRONT MOVES INTO THE AREA. HAVE RAISED POPS TO LIKELY IN MOST AREAS. WILL HAVE BULK SHEAR OF 40-50 KNOTS AND MARGINAL INSTABILITY SO SOME STORMS MAY BE STRONG AND PRODUCE HAIL AND GUSTY WINDS. .LONG TERM (THU-SUN)...GOOD AGREEMENT WITH THE 00Z MODEL RUNS... WITH THE GFS TRENDING MORE TOWARDS THE ECMWF AND GEM. THE MODELS DEVELOP AND AMPLIFY AN EASTERN U.S. TROUGH BY THE END OF THE WEEK. A CONTINUED WET PATTERN CONTINUING THURSDAY WITH A SHORT WAVE AND ASSOCIATED COLD THAT WILL PUSH THROUGH THE AREA BRINGING A GOOD CHANCE OF SHOWERS/STORMS. WILL CONTINUE WITH PREVIOUS POPS OF 50% AREA WIDE. WILL ALSO CONTINUE TO MENTION IN THE HWO THE POSSIBILITY OF HEAVY RAINFALL. DRIER AND COOLER AIR MOVES IN NEXT WEEKEND AS THE TROUGH LIFTS OUT AND HIGH PRESSURE BUILDS IN FROM THE GULF. && .AVIATION...LIFR AND IFR CIGS AND MVFR VSBY WILL CONTINUE THROUGH THE EARLY MORNING HOURS BEFORE SOME IMPROVEMENT IS EXPECTED. HOWEVER...SHOWERS AND TSTMS ARE EXPECTED TO OCCASIONALLY AFFECT TAF SITES THROUGH AROUND 18Z...WITH THE BEST CHANCES OF CONVECTION AT GNV. FOR TONIGHT...ANTICIPATE IFR/MVFR CIGS AND WILL LIKELY GO MORE PESSIMISTIC WITH GNV TAF WITH SUBSEQUENT FORECASTS. && .MARINE...NELY WINDS AT 15-20 KT OVER SE GA EXPECTED TO DECREASE DURING THE DAY AS LOW PRES TRACKS ACROSS THE AREA...THEN WINDS INCREASE AGAIN TONIGHT WITH SCEC CONDS LIKELY FOR PORTIONS OF THE MARINE ZONES. NELY WINDS DECREASE AGAIN LATE TUE AS FRONT BEGINS TO LIFT BACK NWD WITH A STRONGER FRONT PUSHING THROUGH BY THU. && .FIRE WEATHER...NO STATEMENTS OR WARNINGS NEEDED WITH RH VALUES REMAINING WELL ABOVE CRITERIA NEXT FEW DAYS. CLOUD TO GROUND LIGHTNING MAY POSSIBLY SPARK NEW WILDFIRES. && .PRELIMINARY POINT TEMPS/POPS... AMG 66 48 67 59 / 50 20 20 30 SSI 67 54 65 61 / 50 20 20 30 JAX 75 56 69 61 / 60 30 20 20 SGJ 75 61 70 65 / 70 30 30 20 GNV 79 62 74 62 / 70 30 30 20 OCF 81 65 78 64 / 80 40 40 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PP/ARS/SEC
Hazardous weather outlook, Mar 28, 5:56 AM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 556 AM EDT MON MAR 28 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 556 AM EDT MON MAR 28 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON... ...AREAS OF SMOKE WILL CONTINUE ACROSS SOUTHEAST GEORGIA... A FRONT WILL STALL OVER NORTHEAST FLORIDA AND WILL COMBINE WITH FAST MOVING IMPULSES FROM THE GULF TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. SOME STORMS MAY BECOME STRONG AND PRODUCE STRONG AND GUSTY WINDS. AREAS OF SMOKE WILL CONTINUE ACROSS SOUTHEAST GEORGIA DUE TO SEVERAL ONGOING WILDFIRES. WINDS BEHIND A COLD FRONT...WHICH MOVED THROUGH THE AREA EARLY THIS MORNING...WILL PUSH THE SMOKE TO THE SOUTH AND WEST. WINDS MAY BE LOCALLY STRONG AND VARIABLE NEAR STORMS. USE CAUTION WHEN DRIVING ACROSS SOUTHEAST GEORGIA AS VISIBILITIES WILL BE REDUCED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A SERIES OF FAST MOVING DISTURBANCES COMING IN FROM THE GULF OF MEXICO WILL BRING A CONTINUED CHANCE OF THUNDERSTORMS FOR MUCH OF THE AREA BOTH WEDNESDAY AND THURSDAY. SOME STORMS MAY BE STRONG AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/ARS
In the hours before
Special weather statement, Mar 28, 2:45 AM EDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 AM EDT MON MAR 28 2011
FLZ035-036-280730-
ALACHUA-GILCHRIST-
245 AM EDT MON MAR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ALACHUA
AND GILCHRIST COUNTIES FOR STRONG WINDS AND HAIL VALID UNTIL 330 AM
EDT...
AT 243 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 19 MILES SOUTHWEST OF TRENTON...OR 11
MILES SOUTH OF CROSS CITY...MOVING NORTHEAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND TRENTON...BELL AND NEWBERRY
THROUGH 330 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1000 AM EDT MONDAY
MORNING FOR NORTHEASTERN FLORIDA.
LAT...LON 2966 8295 2969 8296 2975 8294 2976 8295
2990 8280 2963 8242 2954 8266 2956 8267
2956 8275 2958 8278 2960 8295 2964 8297
TIME...MOT...LOC 0643Z 241DEG 36KT 2949 8306
SHASHYSpecial weather statement, Mar 28, 4:01 AM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 401 AM EDT MON MAR 28 2011 FLZ031-032-036-280830- ALACHUA-BRADFORD-CLAY- 401 AM EDT MON MAR 28 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN ALACHUA...SOUTHERN BRADFORD AND SOUTHWESTERN CLAY COUNTIES FOR SMALL HAIL VALID UNTIL 430 AM EDT... AT 401 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 12 MILES WEST OF WALDO...OR 6 MILES NORTH OF GAINESVILLE...MOVING EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND WALDO...SAMPSON... HAMPTON...STARKE...LAKE GENEVA AND KEYSTONE HEIGHTS THROUGH 430 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT MONDAY MORNING FOR NORTHEASTERN FLORIDA. LAT...LON 3002 8203 2978 8197 2968 8233 2982 8241 TIME...MOT...LOC 0801Z 248DEG 32KT 2977 8234 SHASHY
Special weather statement, Mar 28, 4:51 AM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 AM EDT MON MAR 28 2011
FLZ021-022-280915-
COLUMBIA-SUWANNEE-
451 AM EDT MON MAR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
SUWANNEE AND WESTERN COLUMBIA COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 515 AM EDT...
AT 450 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LURAVILLE...OR 6 MILES NORTH OF
MAYO...MOVING EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL AFFECT
AREAS AROUND LURAVILLE...MCALPIN...WELLBORN AND HOUSTON THROUGH 515
AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT
MONDAY MORNING FOR NORTHEASTERN FLORIDA.
LAT...LON 3022 8324 3034 8279 3033 8279 3032 8274
3033 8272 3015 8266 3006 8307 3010 8312
3011 8316 3010 8319 3010 8320
TIME...MOT...LOC 0850Z 254DEG 31KT 3015 8311
CARROLLSpecial weather statement, Mar 28, 6:34 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
634 AM EDT MON MAR 28 2011
GAZ162-163-281115-
CLINCH-ECHOLS-
634 AM EDT MON MAR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
AND NORTHERN ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 715 AM EDT...
AT 634 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF MAYDAY...OR 9 MILES
NORTHWEST OF STATENVILLE...MOVING EAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND MAYDAY...NEEDMORE AND FARGO
THROUGH 715 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3081 8310 3083 8310 3085 8308 3087 8298
3096 8298 3104 8260 3094 8250 3085 8248
3082 8249 3082 8247 3065 8244 3073 8311
3081 8312
TIME...MOT...LOC 1034Z 266DEG 27KT 3083 8300
CARROLLThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:39 PM EDT | Special Weather Statement | JAX | Charlton | 51 min |
| Mar 28, 6:34 AM EDT | Special Weather Statement | JAX | Clinch, Echols | 41 min |
| Mar 28, 7:32 AM EDT | Special Weather Statement | JAX | Charlton | 28 min |
| Mar 28, 9:17 AM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 43 min |
| Mar 28, 9:29 AM EDT | Special Weather Statement | JAX | Coffee | 46 min |
| Mar 28, 10:00 AM EDT | Special Weather Statement | JAX | Wayne | 30 min |
| Mar 28, 10:12 AM EDT | Special Weather Statement | JAX | Charlton | 48 min |
| Mar 28, 10:14 AM EDT | Special Weather Statement | JAX | Camden | 31 min |
| Mar 28, 10:16 AM EDT | Special Weather Statement | JAX | Bacon | 44 min |
| Mar 28, 10:40 AM EDT | Special Weather Statement | JAX | Camden | 50 min |
| Mar 28, 11:03 AM EDT | Special Weather Statement | JAX | Glynn | 27 min |
| Mar 28, 11:26 AM EDT | Special Weather Statement | JAX | Wayne | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.